Pabron Cough and Sinus - Taisho Pharmaceutical | DrugInfo.In

Pabron Cough and Sinus - Taisho Pharmaceutical

The drug brand named Pabron Cough and Sinus contains generic salt-Guaifenesin and is manufactured by Taisho Pharmaceutical.
Pabron Cough and Sinus is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- R01BA52-Pseudoephedrine, combinations.

Generic Salts


Guaifenesin
Pseudoephedrine Hydrochloride
Triprolidine Hydrochloride

Available types of drugs

Syrup; Oral; Guaifenesin 100 mg; Pseudoephedrine Hydrochloride 30 mg; Triprolidine Hydrochloride 1.25 mg / 5 ml

Medical categories

Human Drug
Cough and cold preparations

Usage-Diseases

R01BA52-Pseudoephedrine, combinations
R05CA03-Guaifenesin
R05CA10-Expectorants, combinations
R06AX07-Triprolidine
Manufacturers

Taisho Pharmaceutical
DKSH

More Drugs